# SDR NOCA00711

- Difficulty date: January 24, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AREA LIGHT SEAT ROW 14D INOP.  RELAMPED EMERGENCY LIGHT ROW 14D AS PER MM 33-51-05, OPS CHECK OK.
